# SDR RAIA00112006

- Difficulty date: December 12, 2001
- Submitted: December 22, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 16,577 hours, 15,169 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- ESCAPE PATH LIGHTS INOP.  MAINTENANCE RECONNECTED PATH LIGHT CONNECTOR.
